# SDR SIMA20160119003

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 39,066 hours, 35,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED THE FLASHLIGHT ASSY, OPS CHECKED GOOD IAW AMM 33-50-16.
